# SDR FDEA202106041449

- Difficulty date: June 4, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 36,082 hours, 19,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A57110530210
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 LH SIDE, FASTENER "I" HOLE FOUND CRACK SIGNAL COMPLIED WITH EA: 6-5710-T0345244 B P6. TITLE: WINGS - BASIC WING STRUCTURE - CRACKED  CRACKED HOLES AT FR47 REAR SPAR AREA. REPAIRED THE CENTER WING BOX REAR SPAR   AND  AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 LH SIDE, FASTENER "I" HOLE CRACK.  CRACK. THIS IS CAT B REPAIR. FOLLOW UP INSPECTION PER EA 6-5710-T345244 B. MAJOR   REPAIR IAW FEDEX GMM6-2-100.
